# SDR AT0000067

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 197
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT AT BS 197 BL 0 TO LBL 44 HAD EXFOLIATION CORROSION.  REMOVED FLOOR SUPPORT, FABRICATED, TRIMMED, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED NEW SUPPORT IAW DC9 SRM 51-10-4, 53-11-1 FIG 13, 51-10-3 AND 51-30-2.
